A 36-year-old female asked:
i was told to stop taking 50 mg metoprolol 3 days before i have the rf ablation performed. what are the side effects for stopping the meds?
1 doctor answer
Dr. Christian Perzanowski answered
23 years experience Cardiac Electrophysiology
Ablation : Your doctor probably asked you to to that to make it more likely for him/her to induce your arrhythmia. While is infrequent done might experience a symptomatic increase in pulse. Talk to the doctor performing the ablstiob.
Answered on Jan 29, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have been taking prozac for a month then my doctor told me to stop becausethe side effects were really bad when should I start to feel better
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!